# SDR HEEA080403

- Difficulty date: July 8, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N911UK
- Make and model: Skrsky S76A
- Aircraft serial: 760275
- Aircraft time: 10,389 hours
- Engine: Allsn 250C30S
- Engine time: 9,262 hours
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Seal
- Part number: 23063371
- Condition: Split
- Location: Gearbox
- Component: Gearbox, 23035179
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEARBOX SEAL SPLIT (LEAKED ON TEST CELL RUN).
